# SDR DALA2024020801694

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,192 hours, 2,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 AT GATE DOOR 4R WILL NOT DISARM. CORRECTIVE ACTION: CLEANED GIRT BAR. OPS CHECKED GOOD. (5031445)
